# SDR DALA2016030301790

- Difficulty date: March 2, 2016
- Submitted: March 9, 2016
- Operation: Air carrier
- Aircraft: N6701
- Make and model: Boeing 757232
- Aircraft serial: 30187
- Aircraft time: 56,007 hours, 21,073 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Nut
- Condition: Corroded
- Location: Nr 6 Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 6 WING FLAP NUT AND SCREW BALL HAS RUST, BROWN RESIDUE ON BALLSCREW.  REPLACED NR 6 WING FLAP BALL SCREW REF AMM 27-51-21.
